MathSciNet Relay Station
MathSciNet bibliographic data
MR2929867 93C55 (34D06 34H10 37N35)
Liu, Wei; Wang, Zhiming; Zhang, Weidong Controlled synchronization of discrete-time chaotic systems under communication constraints. Nonlinear Dynam. 69 (2012), no. 1-2, 223–230.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement